Tau-Structure for the Double Ramification Hierarchies

Buryak, A, Dubrovin, B, Guéré, J et al. (1 more author) (2018) Tau-Structure for the Double Ramification Hierarchies. Communications in Mathematical Physics, 363 (1). pp. 191-260. ISSN 0010-3616



  • Buryak, A
  • Dubrovin, B
  • Guéré, J
  • Rossi, P
Copyright, Publisher and Additional Information: © Springer-Verlag GmbH Germany, part of Springer Nature 2018. This is a post-peer-review, pre-copyedit version of an article published in Communications in Mathematical Physics. The final authenticated version is available online at: https://doi.org/10.1007/s00220-018-3235-4.
  • Accepted: 2 July 2018
  • Published (online): 28 August 2018
  • Published: October 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 08 Aug 2018 12:42
Last Modified: 28 Aug 2019 00:43
Status: Published
Publisher: Springer Verlag
Identification Number: https://doi.org/10.1007/s00220-018-3235-4

Share / Export